# SDR AALA200802460A

- Difficulty date: November 3, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 22,418 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

JFK INFLIGHT MIA TO CDG - LEFT HYDRAULIC QUANTITY LOW INDICATION.  LANDED JFK WITHOUT INCIDENT.  FOUND RUDDER AREA WET AND LEAKING B NUT FITTING AT HYDRAULIC BLOCK IN VERTICAL FIN.  REPLACED SEAL AND SECURED B NUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
